# SDR ASOA201001174

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 20,299 hours, 18,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD, EMERGENCY LIGHT INOP.  RELAMPED LT FWD EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
